Some remarks on Fourier seminorms

Jan Rataj

Časopis pro pěstování matematiky (1987)

  • Volume: 112, Issue: 4, page 368-372
  • ISSN: 0528-2195

How to cite


Rataj, Jan. "Some remarks on Fourier seminorms." Časopis pro pěstování matematiky 112.4 (1987): 368-372. <>.

author = {Rataj, Jan},
journal = {Časopis pro pěstování matematiky},
keywords = {Gaussian semi-norm; Fourier semi-norm},
language = {eng},
number = {4},
pages = {368-372},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Some remarks on Fourier seminorms},
url = {},
volume = {112},
year = {1987},

AU - Rataj, Jan
TI - Some remarks on Fourier seminorms
JO - Časopis pro pěstování matematiky
PY - 1987
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 112
IS - 4
SP - 368
EP - 372
LA - eng
KW - Gaussian semi-norm; Fourier semi-norm
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.